×

zbMATH — the first resource for mathematics

Sur la géométrie des structures de contact invariantes. (French) Zbl 0379.53011

MSC:
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J.W. ALEXANDER, A lemma on systems of knotted curves, Proc. Nat. Acad. Sci. U.S.A., 9 (1923), 93-95. · JFM 49.0408.03
[2] W.M. BOOTHBY and H.C. WANG, On contact manifolds, Ann. of Math., 68, 3 (1958). · Zbl 0084.39204
[3] M. GOZE, Sur la classe des formes invariantes sur un groupe de Lie, C.R.A.S., Paris, 283, série A (1976), 499-501. · Zbl 0339.58001
[4] M. GOZE, Degré de symétrie d’une structure de contact, CRAS, Paris, 287, série A (1978), 337-338. · Zbl 0399.53008
[5] J.W. GRAY, Some global properties of contact structures, Ann. of Math., 69, 2 (1959), 421-450. · Zbl 0092.39301
[6] M.E. HAMSTROM, Homotopy groups of the space of homeomorphisms on a 2-manifold, Illinois J. Math., 10 (1966), 563-573. · Zbl 0151.33002
[7] S. KOBAYASHI, Principal fiber bundles with 1-dimensional toroidal group, Tôhoku math. J., 8 (56), 29-45. · Zbl 0075.32103
[8] R. LUTZ, Structures de contact sur LES fibrés principaux en cercles de dimension trois, Ann. Inst. Fourier, Grenoble, 27, 3 (1977), 1-15. · Zbl 0328.53024
[9] R. LUTZ, Structures de contact en codimension quelconque, Lecture notes, 392 (1974), 23-29. · Zbl 0294.53030
[10] R. LUTZ et C. MECKERT, Structures de contact sur certaines sphères exotiques, C.R.A.S. Paris, 282 (mars 1976). · Zbl 0326.53044
[11] J. MARTINET, Formes de contact sur LES variétés de dimension 3, Springer Lect. Notes in Math., 209 (1971), 142-163. · Zbl 0215.23003
[12] J. MILNOR, Singular points of complex hypersurfaces, Princeton Univ. Press 1968, Ann. of Math., series 61. · Zbl 0184.48405
[13] G. REEB, Sur certaines propriétés topologiques des trajectoires des systèmes dynamiques, Mémoires de l’Acad. Royale de Belgique., Sér. Sci., 2, 27 (1952). · Zbl 0048.32903
[14] G. CHATELET, H. ROSENBERG et D. WEIL, Publ. Math. IHES, 43 (1974), 245-260. · Zbl 0305.57031
[15] C.B. THOMAS, Almost regular contact manifolds, Journal of Diff. Geometry, vol. 11, 4 (1976), 521-533. · Zbl 0358.53025
[16] H.E. WINKELNKEMPER, Manifolds as open books, B.A.M.S., 79 (1973), 45-51. · Zbl 0269.57011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.